New consistent methods for order and coefficient estimation of continuous-time errors-in-variables fractional models

Type de document :
Article dans une revue
Computers and Mathematics with Applications, Elsevier, 2013, 66 (5), pp.860-872
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00869310
Contributeur : Rachid Malti <>
Soumis le : mercredi 2 octobre 2013 - 23:08:50
Dernière modification le : lundi 11 mars 2019 - 12:42:02

Identifiants

  • HAL Id : hal-00869310, version 1

Citation

Manel Chetoui, Magalie Thomassin, Rachid Malti, Mohamed Aoun, Slaheddine Najar, et al.. New consistent methods for order and coefficient estimation of continuous-time errors-in-variables fractional models. Computers and Mathematics with Applications, Elsevier, 2013, 66 (5), pp.860-872. 〈hal-00869310〉

Partager

Métriques

Consultations de la notice

134